# SDR REXA2018041900302

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 25,325 hours, 17,792 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, NOSE WHEEL STAYED DOWN WHEN GEAR RETRACTED.  INSPECTED THE NOSE STRUT.  SERVICED THE NOSE STRUT WITH OIL AND NITROGEN IAW AMM 12-12-32, JACKED THE AIRCRAFT IAW 07-12-03,  PERFORMED A GEAR RETRACTION AND EXTENTION,  NO FAULTS NOTED.  AIRCRAFT OKAY TO RETURN TO SERVICE IAW 900-12-710-700
